# SDR COMA0260146

- Difficulty date: March 4, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 20,180 hours, 19,206 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Part serial: 1657AB
- Condition: Malfunctioned
- Location: L/H
- Part time: 4,909 hours, 5,141 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5687 FLAPS FAILED AT 20 DEGREES.REPLACED THE L/H INBD FLAP ACTUATOR.
